# SDR GTIA20120205351

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 23,503 hours, 10,023 cycles
- Engine: Iae V2533A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ACTUATOR PRESSURE LOW.  SERVICED R4 DOOR ACTUATOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
